Repositorio de producción científica de la Universidad de Sevilla

Effective results on compositions of nonexpansive mappings

 

Advanced Search
 
Opened Access Effective results on compositions of nonexpansive mappings
Cites

Show item statistics
Icon
Export to
Author: Leustean, Laurentiu
Nicolae, Adriana
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014-02-15
Published in: Journal of Mathematical Analysis and Applications, 410 (2), 902-907.
Document type: Article
Abstract: This paper provides uniform bounds on the asymptotic regularity for iterations associated to a finite family of nonexpansive mappings. We obtain our quantitative results in the setting of (r, δ)-convex spaces, a class of geodesic spaces which generalizes metric spaces with a convex geodesic bicombing.
Cite: Leustean, L. y Nicolae, A. (2014). Effective results on compositions of nonexpansive mappings. Journal of Mathematical Analysis and Applications, 410 (2), 902-907.
Size: 341.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/48124

DOI: 10.1016/j.jmaa.2013.09.006

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)